# SDR AALA202312154584

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 33,815 hours, 3,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ONE EMERGENCY LIGHT INOPERATIVE AT SEAT 16D. MAINTENANCE REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 16D AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
